# SDR AALA20031436

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Engine: Pwa JT8D217C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  T1527/15  ENROUTE DFW-SEA AT 2500 FEET LT ENGINE ILLUMINATED. AT 3000 FEET FIRE LIGHT EXTINGUISHED AND LT THROTTLE JAMMED FOR ABOUT TWO MINUTES AT 1.5 EPR SETTING AND THEN RETURNED TO NORMAL. RETURNED DFW AND LANDED WITHOUT INCIDENT. INSPECTION REVEALED DEBRIS FROM UPPER COWL DAMAGE FROM BLOWN ENGINE ANTI ICE DUCT MIGRATED TO FUEL CONTROL LINKAGE.  REMOVED DEBRIS AND REPLACED ANTI ICE DUCT. SYSTEM GROUND CHECKED NORMAL OPERATION. CLOSED
